Carleson embeddings
Helmut J. Heiming
Abstract and Applied Analysis, 1996, vol. 1, 1-9
Abstract:
In this paper we discuss several operator ideal properties for so called Carleson embeddings of tent spaces into specific L q ( μ ) -spaces, where μ is a Carleson measure on the complex unit disc. Characterizing absolutely q -summing, absolutely continuous and q -integral Carleson embeddings in terms of the underlying measure is our main topic. The presented results extend and integrate results especially known for composition operators on Hardy spaces as well as embedding theorems for function spaces of similar kind.
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/683175.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/683175.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:683175
DOI: 10.1155/S1085337596000097
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().